# SDR GTIA20130630368

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 25,575 hours, 12,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CABIN DOOR ASSIST DAMPER CYLINDER NEEDS SERVICING.  SERVICED R1 ASSIST/DAMPER CYLINDER IAW AMM.
